International Journal of Mathematics and Mathematical Sciences (Jan 2000)

Conditional generalized analytic Feynman integrals and a generalized integral equation

  • Seung Jun Chang,
  • Soon Ja Kang,
  • David Skoug

DOI
https://doi.org/10.1155/S0161171200002775
Journal volume & issue
Vol. 23, no. 11
pp. 759 – 776

Abstract

Read online

We use a generalized Brownian motion process to define a generalized Feynman integral and a conditional generalized Feynman integral. We then establish the existence of these integrals for various functionals. Finally we use the conditional generalized Feynman integral to derive a Schrödinger integral equation.

Keywords